# SDR P2EA98308

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 297-305
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - INTERNAL DOUBLER CRACKED FORWARD ENTRY DOORWAY UPPER HINGE CUTOUT, DEFECT SIZE LENGTH 1.937 INCH.  REPAIRED FUSELAGE SKIN FROM BS 297 TO BS 305 BETWEEN STRINGER 9 LEFT AND STRINGER 11 LT PER COOPESA EO C00-3-53-723-98 DATED DEC 4, 1998 AND BOEING FAX COO-SJO-98-1050RR DATED DEC 3, 1998.  (M)
